RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 285–290 (Mi de4443)  

Partial Differential Equations

On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation

D. K. Gvazava

A. Razmadze Mathematical Institute of Georgian Academy of Sciences

Full text: PDF file (857 kB)

Bibliographic databases:
UDC: 517.955
Received: 12.08.1981

Citation: D. K. Gvazava, “On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation”, Differ. Uravn., 18:2 (1982), 285–290

Citation in format AMSBIB
\Bibitem{Gva82}
\by D.~K.~Gvazava
\paper On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 285--290
\mathnet{http://mi.mathnet.ru/de4443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649673}


Linking options:
  • http://mi.mathnet.ru/eng/de4443
  • http://mi.mathnet.ru/eng/de/v18/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019